On the problem of factoring operators in a Hilbert space
Doklady Akademii Nauk, Tome 147 (1962) no. 2, pp. 279-282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_2_a2,
author = {I. Ts. Gokhberg and M. G. Krein},
title = {On the problem of factoring operators in a {Hilbert} space},
journal = {Doklady Akademii Nauk},
pages = {279--282},
year = {1962},
volume = {147},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_2_a2/}
}
I. Ts. Gokhberg; M. G. Krein. On the problem of factoring operators in a Hilbert space. Doklady Akademii Nauk, Tome 147 (1962) no. 2, pp. 279-282. http://geodesic.mathdoc.fr/item/DAN_1962_147_2_a2/